Prof. Yuxia Guo

Department of Mathematical Sciences

Tsinghua University, China




Ph.D., Peking University, China

M.S., Shanxi University, China

B.S., Shanxi University, China

Publications (Selected)

  1. Guo Yuxia, Nonexistence, monotonicity for positive solutions of semilinear elliptic system in R^N_+, Commun. Contemp. Math., 12(2010), 351-372.
  2. Guo Yuxia, Chen Guangzhong, A note on the existence of positive solutions for a fourth oeder semilinear elliptic system, Acta. Math. Sin. 26(2010), 1263-1276
  3. Liu Xiangqing, Liu Jiaquan, Yuxia Guo, On an asymptotically p-Linear pLaplacian equation in R^N, Nonlinear Analysis, 74(2010), 676-688.
  4. Guo Yuxai, Wei Juncheng, Supercritical biharmonic elliptic problems in domains with amll holes, 282(2009), 1-16.
  5. Guo Yuxia, Liu Jiaquan, Bifurcation for strongly indefinite functional and applications to Hamiltonian system and non-cooperative elliptic system, J. Math. Anal. Appl. Vol 389 (2009), 28-28
  6. Liu Xiangqing, Guo Yuxia, Solutions for singular P-Laplacian equations in R^N, Jrl Syst Sci & Complexity, 22(2009), 507-613.
  7. Guo Yuxai, Wei Juncheng, Nonexistence of positive finite Morse index solutions to an elliptic problem with singular nonlinearity. Methods Appl. Anal. 15 (2008), no. 3, 391-403.
  8. Yuxia Guo, Jiaquan Liu, Liouville Type theorems for polyharmonic equations in $R^N$ and in $R^N_+.$ Proeeding of Roal Social Endinburg A, 138, Part 2, 2008 , 339-359.
  9. Yuxia Guo, Jiaquan Liu, Liouville Type theorems for positive solutions of elliptic system in R^N, Communication in PDE, 33(2),(2008), 263-284.
  10. Yuxia Guo, Jiaquan Liu, Periodic solutions for an asymptotically linear wave equation with resonance, Nonlinear Analysis, 67(2007), 2727-2743.
  11. Yuxia Guo, Jiaquan Liu, Computations of critical groups and applications in nonlinear differential equations with resonance, Advance in Nonlinear Studies, 2(2007), 459-474.
  12. Yuxia Guo, Jiaquan Liu, Yajing Zhang, Nonexistence of Positive Solutions for polyharmonic systems in R^N, Advance in Nonlinear Studies, 7(2007), 389-402.
  13. Jiaquan Liu, Yuxia Guo, Critical point theory for nonsmooth functionals, Nonlinear Analysis, 66 (2007), 2731-2741.
  14. Jiaquan Liu, Yuxia Guo, Yajing Zhang, Existence of positive entire solutions for polyharmonic equations and systems, J. Partial Differential Equations, 19 (2006), 256-270.
  15. Jiaquan Liu, Yuxia Guo, Yajing Zhang, Liouville Type Results for Polyharmonic Systems in $R^N$, Journal of Diff. Equa., 225(2006), 685-709.
  16. Yuxia Guo, Pengfei Yao, The stabilization of plate equation with nonlinear boundary control and variable coefficients, J. Math. Appl. Anal., 317(2006), 50-70
  17. Yuxia Guo, Jiaquan Liu, Pingan Zeng, Relationship of Morse indices and $L^\infty$ bound for solutions of strongly indefinite superlinear differential systems, Discrete Continuous Dynamical Systems, Vol. 16, No. 1 (2006), 107-119.
  18. Yuia Guo, Jiaquan Liu, Blow-up analysis for solution of the Laplacian equation with exponential Neumann boundary condition in dimentional two, Comm. Con. Math., 8 (2006), 737-761.
  19. T. Bartsch, Yuxia Guo, Existence and nonexistence of the solution for harmonical systems with critical exponents, Journal of Diff. Equa., 220(2006), 531-543
  20. Yuxia Guo, Jiaquan Liu, Nontrivial solution of P- suberlinear P-Laplacian equations via Morse theory, J. London Math. Soc., (2)72(2005) 632-644.

Profile Details


Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.